# SDR N6WA20111206

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 7,248 hours, 4,841 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Proximity Sensor
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE.  VERIFIED PAX DOOR CLOSES AND LOCKS WITH VISUAL INDICATORS.  ACFT SAFE FOR 1 TIME FERRY FLIGHT.  R & R PROX SENSOR ON PAX DOOR HANDLE PX107 IAW AMM 52-70-04.  OPS CHECKED GOOD AT THIS TIME.
